MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X25MM ST/RST; PROSTHESIS, SHOULDER
Catalog Number 115395
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It as reported that the inner package was open compromising the sterility.No adverse consequences for the patient or surgical delay.No further information has been made available at this time.
 
Additional Manufacturer Narrative
No product was returned or photographs were provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no related deviations or anomalies.Root cause is undetermined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information available at the time of this reporting.

Brand Name
COMP RVS CNTRL 6.5X25MM ST/RST
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8503404
Report Number0001825034-2019-01672
Device Sequence Number1846756
Product Code KWS
UDI-Device Identifier00880304677074
UDI-Public00880304677074
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
NOT RELEASED
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115395
Device Lot Number157620
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age80 YR